# SDR FDEA201208153013

- Difficulty date: August 15, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 68,168 hours, 15,651 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2369503
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP UPPER SKIN FOUND CRACKED.  REPAIR CARRIED OUT AS PER EA 1-5750-162576 PART 1.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
